# SDR ASOA2014011009744

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,973 hours, 28,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN PANEL AT LT TRU DOOR AFT LATCH.   PERFORMED VISUAL INSPECTION, STOP DRILLED CRACK.  RESTORED FINISH.  WORK DONE IAW REO 601R-53-11-2381.    MAJOR REPAIR IAW GMM 3-3.
